<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-1025.rss">
<title>Volume 13, Issue 3 (2017) | Journal of Mathematics and Statistics</title>
<description>Volume 13, Issue 3 (2017) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/1025</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.177.185"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.186.196"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.197.208"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.209.219"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.220.230"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.231.239"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.240.250"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.251.260"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.261.267"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.268.275"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.276.283"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.284.291"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.292.305"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2017.177.185">
    <title><![CDATA[Sequences for Determination of Prime Numbers by Elimination of Composites]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.177.185</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 20 July 2017; <a href="https://thescipub.com/jmss/jmssp.2017.177.185">doi:10.3844/jmssp.2017.177.185</a></p>In this study, sequences are used for direct computation of prime numbers. A single equation for generating all prime numbers with the exception of 2 and 3 and composite numbers that are not divisible...]]></content:encoded>
    <dc:title><![CDATA[Sequences for Determination of Prime Numbers by Elimination of Composites]]></dc:title><dc:creator>Jonathan M. Dugas</dc:creator><dc:creator>Brian M. O’Connor</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.177.185</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-07-20; | doi:10.3844/jmssp.2017.177.185</dc:source>
    <dc:date>2017-07-20</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.177.185</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.177.185</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.186.196">
    <title><![CDATA[An Investigation into Labouchère’s Betting System to Improve Odds of Favorable Outcomes to Generate a Positive Externality Empirically]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.186.196</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 26 August 2017; <a href="https://thescipub.com/jmss/jmssp.2017.186.196">doi:10.3844/jmssp.2017.186.196</a></p>The Labouchère gambling system is hypothesized to increase the probability of winning a predetermined arbitrary profit in a gambling system such as a coin flip or a roulette game in which both payout...]]></content:encoded>
    <dc:title><![CDATA[An Investigation into Labouchère’s Betting System to Improve Odds of Favorable Outcomes to Generate a Positive Externality Empirically]]></dc:title><dc:creator>Jake  Billings</dc:creator><dc:creator>Sebastian  Del Barco</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.186.196</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-08-26; | doi:10.3844/jmssp.2017.186.196</dc:source>
    <dc:date>2017-08-26</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.186.196</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.186.196</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.197.208">
    <title><![CDATA[A Flexible, Real-Time Algorithm for Simulating Correlated Random Fields and Its Properties]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.197.208</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 29 September 2017; <a href="https://thescipub.com/jmss/jmssp.2017.197.208">doi:10.3844/jmssp.2017.197.208</a></p>Contemporary real-time problems like CAPTCHA generation and optical character recognition can be solved effectively using correlated random fields. These random fields should be produced on a graph in...]]></content:encoded>
    <dc:title><![CDATA[A Flexible, Real-Time Algorithm for Simulating Correlated Random Fields and Its Properties]]></dc:title><dc:creator>Michael A. Kouritzin</dc:creator><dc:creator>Fraser  Newton</dc:creator><dc:creator>Biao  Wu</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.197.208</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-09-29; | doi:10.3844/jmssp.2017.197.208</dc:source>
    <dc:date>2017-09-29</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.197.208</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.197.208</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.209.219">
    <title><![CDATA[Stock Trading Using PE Ratio Based on Bayesian Inference]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.209.219</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 29 September 2017; <a href="https://thescipub.com/jmss/jmssp.2017.209.219">doi:10.3844/jmssp.2017.209.219</a></p>The Price Earnings (PE) ratio is one of the most widely applied tool for the firm valuation in a security market. Unfortunately, recent academic developments in financial econometrics and machine lear...]]></content:encoded>
    <dc:title><![CDATA[Stock Trading Using PE Ratio Based on Bayesian Inference]]></dc:title><dc:creator>Haizhen  Wang</dc:creator><dc:creator>Ratthachat  Chatpatanasiri</dc:creator><dc:creator>Pairote  Sattayatham</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.209.219</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-09-29; | doi:10.3844/jmssp.2017.209.219</dc:source>
    <dc:date>2017-09-29</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.209.219</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.209.219</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.220.230">
    <title><![CDATA[Prediction of Grain Products in Turkey]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.220.230</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 10 July 2017; <a href="https://thescipub.com/jmss/jmssp.2017.220.230">doi:10.3844/jmssp.2017.220.230</a></p>Marketing of agricultural products starts with the planning of production on the farm and ends with the sale of food or other goods to manufacturers or consumers. Overall, marketing is a main part of ...]]></content:encoded>
    <dc:title><![CDATA[Prediction of Grain Products in Turkey]]></dc:title><dc:creator>Özlem  Akay</dc:creator><dc:creator>Gökmen  Bozkurt</dc:creator><dc:creator>Güzin  Yüksel</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.220.230</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-07-10; | doi:10.3844/jmssp.2017.220.230</dc:source>
    <dc:date>2017-07-10</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.220.230</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.220.230</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.231.239">
    <title><![CDATA[A Systematic Procedure for Square Random Lattice Sampling]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.231.239</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 20 July 2017; <a href="https://thescipub.com/jmss/jmssp.2017.231.239">doi:10.3844/jmssp.2017.231.239</a></p>An attempt has been made in this paper to improve the method 'Square Random Lattice Sampling' by suggesting a systematic procedure for achieving the goals under controls beyond stratification. The est...]]></content:encoded>
    <dc:title><![CDATA[A Systematic Procedure for Square Random Lattice Sampling]]></dc:title><dc:creator>Girish  Chandra</dc:creator><dc:creator>Neeraj  Tiwari</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.231.239</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-07-20; | doi:10.3844/jmssp.2017.231.239</dc:source>
    <dc:date>2017-07-20</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.231.239</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.231.239</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.240.250">
    <title><![CDATA[On Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order <i>γ</i> ∈ (0, 1]]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.240.250</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 26 July 2017; <a href="https://thescipub.com/jmss/jmssp.2017.240.250">doi:10.3844/jmssp.2017.240.250</a></p>The main aim of this paper is to examine the existence and uniqueness of almost periodic solutions for a class of (semilinear) fractional relaxation inclusions with Stepanov almost periodic coefficien...]]></content:encoded>
    <dc:title><![CDATA[On Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order <i>γ</i> ∈ (0, 1]]]></dc:title><dc:creator>Marko  Kostić</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.240.250</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-07-26; | doi:10.3844/jmssp.2017.240.250</dc:source>
    <dc:date>2017-07-26</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.240.250</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.240.250</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.251.260">
    <title><![CDATA[Laminar Forced Convection and Heat Transfer Characteristics in a Square Channel Equipped with V-Wavy Surface]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.251.260</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 27 July 2017; <a href="https://thescipub.com/jmss/jmssp.2017.251.260">doi:10.3844/jmssp.2017.251.260</a></p>The numerical investigations on flow pattern and heat transfer characteristic in a heat exchanger channel equipped with V-wavy surface are examined. The influences of the flow attack angles (α = 15°...]]></content:encoded>
    <dc:title><![CDATA[Laminar Forced Convection and Heat Transfer Characteristics in a Square Channel Equipped with V-Wavy Surface]]></dc:title><dc:creator>Amnart  Boonloi</dc:creator><dc:creator>Withada  Jedsadaratanachai</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.251.260</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-07-27; | doi:10.3844/jmssp.2017.251.260</dc:source>
    <dc:date>2017-07-27</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.251.260</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.251.260</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.261.267">
    <title><![CDATA[A Note on the Classification of Compact Homogeneous Locally Conformal Kähler Manifolds]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.261.267</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 2 August 2017; <a href="https://thescipub.com/jmss/jmssp.2017.261.267">doi:10.3844/jmssp.2017.261.267</a></p>In this study, we apply a result of H. C. Wang and Hano-Kobayashi on the classification of compact complex homogeneous manifolds with a compact reductive Lie group to give some more homogeneous space ...]]></content:encoded>
    <dc:title><![CDATA[A Note on the Classification of Compact Homogeneous Locally Conformal Kähler Manifolds]]></dc:title><dc:creator>Daniel  Guan</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.261.267</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-08-02; | doi:10.3844/jmssp.2017.261.267</dc:source>
    <dc:date>2017-08-02</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.261.267</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.261.267</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.268.275">
    <title><![CDATA[Improvement of the Reliability of a Series-Parallel System Subject to Modified Weibull Distribution with Fuzzy Parameters]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.268.275</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 7 September 2017; <a href="https://thescipub.com/jmss/jmssp.2017.268.275">doi:10.3844/jmssp.2017.268.275</a></p>This paper introduce a series-parallel system consisted of independent and non-identical components with lifetimes follow the modified Weibull distribution. Reduction method is introduced to improve s...]]></content:encoded>
    <dc:title><![CDATA[Improvement of the Reliability of a Series-Parallel System Subject to Modified Weibull Distribution with Fuzzy Parameters]]></dc:title><dc:creator>Neama Salah Youssef Temraz</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.268.275</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-09-07; | doi:10.3844/jmssp.2017.268.275</dc:source>
    <dc:date>2017-09-07</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.268.275</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.268.275</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.276.283">
    <title><![CDATA[Convective Heat Transfer and Thermal Performance in a Circular Tube Heat Exchanger Inserted with U-Shaped Baffle]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.276.283</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 23 September 2017; <a href="https://thescipub.com/jmss/jmssp.2017.276.283">doi:10.3844/jmssp.2017.276.283</a></p>Numerical investigations on flow structure and heat transfer characteristic in a heat exchanger tube fitted with U-shaped baffle are presented. The U-shaped baffle is created from the concepts of orif...]]></content:encoded>
    <dc:title><![CDATA[Convective Heat Transfer and Thermal Performance in a Circular Tube Heat Exchanger Inserted with U-Shaped Baffle]]></dc:title><dc:creator>Amnart  Boonloi</dc:creator><dc:creator>Withada  Jedsadaratanachai</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.276.283</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-09-23; | doi:10.3844/jmssp.2017.276.283</dc:source>
    <dc:date>2017-09-23</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.276.283</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.276.283</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.284.291">
    <title><![CDATA[On Bayesian Premium Estimators for Gamma Lindley Model under Squared Error Loss Function and Linex Loss Function]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.284.291</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 23 September 2017; <a href="https://thescipub.com/jmss/jmssp.2017.284.291">doi:10.3844/jmssp.2017.284.291</a></p>We consider the Gamma Lindley distribution (GaL) as the conditional distribution of (X|θ,γ), we focus on the estimation of the Bayesian premium under  squared error loss function (symmetric) and li...]]></content:encoded>
    <dc:title><![CDATA[On Bayesian Premium Estimators for Gamma Lindley Model under Squared Error Loss Function and Linex Loss Function]]></dc:title><dc:creator>Ahmed  Sadoun</dc:creator><dc:creator>Halim  Zeghdoudi</dc:creator><dc:creator>Fatma Zohra Attoui</dc:creator><dc:creator>Mohamed Riad Remita</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.284.291</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-09-23; | doi:10.3844/jmssp.2017.284.291</dc:source>
    <dc:date>2017-09-23</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.284.291</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.284.291</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.292.305">
    <title><![CDATA[Two-Stage Estimation in Inverse Problems using Combined Wavelet Thresholding and Penalized Maximum Likelihood]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.292.305</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 29 September 2017; <a href="https://thescipub.com/jmss/jmssp.2017.292.305">doi:10.3844/jmssp.2017.292.305</a></p>Inverse problems occur in a wide range of practical scientific investigations where the variables of interest are only observed indirectly, such as magnetic and seismic imaging in geophysics, electric...]]></content:encoded>
    <dc:title><![CDATA[Two-Stage Estimation in Inverse Problems using Combined Wavelet Thresholding and Penalized Maximum Likelihood]]></dc:title><dc:creator>Robert G Aykroyd</dc:creator><dc:creator>Hassan  Aljohani</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.292.305</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-09-29; | doi:10.3844/jmssp.2017.292.305</dc:source>
    <dc:date>2017-09-29</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.292.305</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.292.305</prism:url>
    </item></rdf:RDF>